# SDR HNAA2020101200285

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,694 hours, 43 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  621 33-50 0025060 07OCT20 RIC CLOSE.  EMERGENCY LIGHTS AT 13A THRU 18A, LT EXTERNAL EMERGENCY LIGHTS, MAIN SERVICE DOOR EMERGENCY LIGHTS AND CABIN CEILING EMERGENCY EXIT MARKER WILL NOT ILLUMINATE.  37208 00 NGR FACT 07OCT20 07:47 RIC.  R & R BATTERY POWER SUPPLY 400, IN REF TO AMM 33-50-04-000/400-801-A.  OPERATIONS CHECK GOOD.  P/N ON BATTERY CHARGER ASSEMBLYY BAS-0933-901 S/N C02581, EMERGENCY LIGHT BATTERY PACK 2013-1A S/N 104879 P/N OFF BATTERY CHARGER ASSEMBLY S/N 12568, EMERGENCY LIGHT BATTERY PACK S/N 71051.
